Loperamide addiction withdrawal journey need support - Part 39

By gbread · Apr 22, 2015 · ·
  1. Day 29- 2 in the a.m. -3 in the pm ---that's 5 loperamide.(2mg)

    Well, went back up 1. May do that for a few days. Lots of anxiety, irritability.

    I just realized it's day 29 of my posting on this taper. Look guys, I know it seems like a long time to be tapering (several months so far for me) but others don't have to do it as slowly. Ive just done it so slowly because I was trying to avoid MOST of the major withdrawals. I have been able to do that. Compared to cold turkey, this is a freakin cake walk. Anyone CAN DO IT. It's just been slooow going for me.

    Better than being on handfuls of this crap, huh? Safer. The anxiety is really starting and the sweats. Not unbearable. But enough that I notice. I have to shower a lot. Feel icky a lot. But it's easy like I said.

    I feel like Im getting my life back again. Starting to feel. Am starting to 'think' about dating. Not for awhile I know but at least I am waking up again and actually thinking about it.

    In the 'old' days before the opiates and surgery, I dated all the time. Not healthy enough, though. Oh there were some really great guys. I prob got bored of them or they of me. Not anymore! I want someone solid. Someone I can trust. Who loves me unconditionally and me them.

    In the past, there were some real nutcases. I would allow certain behaviors and attitudes that I no longer accept. The way is narrower. I am not getting any younger and now refuse to waste my life with someone who brings me down, lies, doesn't care about family, isn't trying to contribute to the world.

    Now of course I have no job. I do help my dad out with his business, but that is far from a career with responsibility and maturity. I feel so behind everyone I know. I have to join the human race again, give something to this society I live in. I do so want to do that eventually. First, Ive got to get well.

    Sorry Im rambling once again. Just getting stuff off my mind.

    Much love to all, GBread:rolleyes:

    gbread added 1281 Minutes and 26 Seconds later...

    Day 30- 2 in the a.m. -3 in the pm ---that's 5 loperamide.(2mg)

    Good day so far. Some sweating and anxiety. My stomach feels sore for some reason.
    Little depression and malaise.:confused:

    It's frustrating to explain opiate-like withdrawals to others. Guys here I know you understand. Thank God you are here. Can I just say I'm sick of explaining it to everyone all the time, every day. I feel like I'm repeating myself and no one is listening. I am NOT through withdrawals! It will be awhile before I am!

    People keep asking if I'm done tapering or how I'm doing. It's not like I just 'quit' loperamide. It's as mind-blowing and insane at times worse than when I weaned off oxycodone over a year ago.

    I feel alone a lot with it. I can't begin to look for a job until the diarrhea and stomach cramping stops, guys! Which makes for a boring day when you feel you have little purpose. I have really screwed my life up. I just pray that I can turn it around again.

    I wasn't always this way. I used to teach school. Worked in marketing/websites. Was super creative with photography and interior design, gardening, music (piano) and all kinds of fun things. Loved life and felt immersed in the stream of it...joy. Now...it seems this drug has sapped all of it.

    Now I just wake up in a cloudy fog of drizzle. Yeah that's dramatic. But that's what this stuff is like. Just want to lay around sometimes. yuck.

    Thanks for listening to me whine. I am sorry guys. I truly am. This is my ONLY outlet it seems.

    Just want to cry.

    Oh well, I will just keep on moving.:(
    Much Love
    GBread

Comments

  1. Kitts
    A lot of those things you mentioned, G, you can still do. The teaching needs to take a back seat for a while, but there's no reason why you can't be gardening, doing creative things with websites and design, and you can certainly start playing piano again. What is there to stop you? I know it's difficult to get motivated but you can do it. You've just got to start somewhere. Pick something that you can do, and then just do it for 15 minutes. And then do it again a few days later, and then again. Pretty soon you'll find you can do more things and it will get easier.

    I would stop talking to people about withdrawal. I can imagine that would be very frustrating. I never speak to anyone about withdrawal, not even my key worker. I just come here for that. People try to help, but it's difficult for them to give you what you need, even if they've been through it themselves.

    Do you get relief from increasing the pills, GBread? How does it help? Is it physical, or emotional?
To make a comment simply sign up and become a member!